Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 68, NWS Springfield, MO

October 30, 2009Stone County, Missouri

NWS Springfield, MO issued this river flood warning at Oct 30, 2009, 5:14 PM CDT for Stone County, Missouri. It took effect at Oct 30, 2009, 11:58 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2009, 5:14 PM CDT (22:14 UTC)
In effect from
Oct 30, 2009, 11:58 PM CDT
Expired
Oct 31, 2009, 9:34 AM CDT
In force
10 hr
Issued by
NWS Springfield, MO
Flood severity
Minor

County Stone County, MO

The radar

The Springfield radar (KSGF), 55 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point James River (MO) at Galena (GLNM7).

Action stage
11 ft
Minor stage
15 ft
Moderate stage
25 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07052500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Oct 30, 2:19 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Oct 30, 2:19 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT FRI OCT 30 2009

.DISCUSSION...

...OVERVIEW...
MAIN FOCUS WILL BE ON TEMPERATURES THROUGH THE PERIOD AS FLOW
BECOMES MORE ZONAL THROUGH THE SHORT TERM.

...CURRENTLY...

HEAVY PRECIPITATION HAS SHIFTED EAST OF THE CWA TODAY AND DRIER
AIR CONTINUES TO PUSH IN FROM THE WEST. SATELLITE SHOWS ANOTHER
AREA OF STRATUS PUSHING EAST OUT OF KANSAS HOWEVER MUCH OF THE CWA
HAS CLEARED OUT WITH SOME AFTERNOON SUNSHINE. HAVE HAD SOME
GUSTY WINDS DURING THE AFTERNOON WITH TEMPERATURES HOLDING IN THE
MID 50S MOST LOCATIONS.

...SHORT TERM (TONIGHT THROUGH MONDAY)...
MAIN CONCERN FOR TONIGHT WILL BE WITH THE TEMPERATURES DIPPING
INTO THE MID TO UPPER 30S AND THE FROST POTENTIAL. STILL ENOUGH OF
A SURFACE PRESSURE GRADIENT TO KEEP WINDS UP IN THE 5 TO 10 MPH
RANGE TONIGHT SO NOT SEEING A WIDESPREAD GOOD FROST...ENOUGH FOR
AN ADVISORY ANYWAY. WILL MENTION PATCHY FROST IN THE GRIDS FOR
AREAS DIPPING INTO THE MID 30S.

FLOW ALOFT WILL TRANSITION TO MORE WESTERLY ZONAL PATTERN ON
SATURDAY AND SHOULD START TO SEE A WARMUP BY SUNDAY INTO THE 60S
ONCE AGAIN.

NEXT SHORTWAVE TO MOVE ACROSS THE AREA ON MONDAY BUT SHOULD MOVE
THROUGH DRY WITH LITTLE MOISTURE TO WORK WITH.

...EXTENDED PERIOD (MONDAY THROUGH FRIDAY)...

HAVE KEPT THINGS DRY AND HAVE NOT MADE MANY CHANGES IN TEMPERATURE
GRIDS IN THE EXTENDED PERIOD.  FAIRLY WEST TO EAST FLOW EXPECTED
EARLY IN THE EXTENDED PEIOD (MONDAY/TUESDAY) WITH SOME AMPLIFICATION
OF THE PATTERN FOR THE LATTER PORTION.  MODELS HAVING A TOUGH TIME
WITH IN SOLVING FOR THE WED THROUGH FRIDAY TIME FRAME.  LOOKS LIKE
WE GO INTO A NORTHWEST FLOW WITH RIDGE DEVELOPING TO THE WEST AND
TROUGH IN THE EAST.  WILL SEE A FEW SHORTWAVES MOVE THROUGH HOWEVER
TIMING OF THESE FEATURES IS NOT HANDLED WELL BETWEEN THE MODELS.
THINGS LOOK TO BE DRY THROUGH THE PERIOD.

LINDENBERG

LINDENBERG

&&

.AVIATION...

VFR CONDITIONS WILL PREVAIL AT AREA TERMINALS THROUGH TONIGHT. A
MID LEVEL DECK WILL PUSH OFF TO THE EAST THIS AFTERNOON WHILE
SCATTERED CUMULUS / STRATOCUMULUS DEVELOPS. GUSTY WINDS UP TO 25
KTS WILL PERSIST THIS AFTERNOON THEN SUBSIDE THIS EVENING. LOW
LEVEL WIND SHEAR MAY DEVELOP TONIGHT AND WILL BE MONITORED FOR
NEXT TAF ISSUANCE.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Oct 30, 1:30 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CDT FRI OCT 30 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311830-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CDT FRI OCT 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

FLOODING WILL CONTINUE ON MANY LOW WATER CROSSINGS...SMALL
STREAMS...AND SOME MAIN STEM RIVERS THROUGH TONIGHT. PLEASE REFER
TO THE LATEST FLOOD STATEMENTS FOR FURTHER INFORMATION.

WIND GUSTS TO 35 MPH WILL AFFECT AREAS MAINLY NORTHWEST OF A
BRANSON TO ROLLA LINE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Oct 30, 12:59 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLOOD            2 WNW CLEAR SPRINGS     37.11N 91.88W
10/29/2009                   TEXAS              MO   DEPT OF HIGHWAYS

            ROUTE U WEST OF MO 137 IS CLOSED DUE TO FLOODING.

0130 PM     FLOOD            8 SSE MOUNTAIN GROVE    37.03N 92.20W
10/29/2009                   DOUGLAS            MO   DEPT OF HIGHWAYS

            ROUTE EE ALONG NORTH FORK OF THE WHITE RIVER IS CLOSED
            DUE TO FLOODING.

0230 PM     FLOOD            4 S HARDENVILLE         36.53N 92.37W
10/29/2009                   OZARK              MO   DEPT OF HIGHWAYS

            ROUTE T EAST OF HIGHWAY 5 IS CLOSED DUE TO FLOODING.

0230 PM     FLOOD            5 ESE WILLOW SPRINGS    36.96N 91.88W
10/29/2009                   HOWELL             MO   DEPT OF HIGHWAYS

            ROUTE U SOUTH OF HIGHWAY 60 IS CLOSED DUE TO FLOODING.

0230 PM     FLOOD            3 SW POTTERSVILLE       36.67N 92.06W
10/29/2009                   HOWELL             MO   DEPT OF HIGHWAYS

            STATE ROUTE RA NEAR COUNTY ROAD 3380 IS CLOSED DUE TO
            FLOODING.

0230 PM     FLOOD            NNW DOOLITTLE           37.95N 91.88W
10/29/2009                   PHELPS             MO   DEPT OF HIGHWAYS

            STATE ROUTE C NEAR STATE ROUTE T IS CLOSED DUE TO
            FLOODING.

0330 PM     FLOOD            5 NW VICHY              38.16N 91.83W
10/29/2009                   MARIES             MO   EMERGENCY MNGR

            SEVERAL LOW WATER CROSSINGS WERE REPORTED TO BE FLOODED
            ACROSS MARIES COUNTY.

0330 PM     FLOOD            ENE SLIGO               37.78N 91.37W
10/29/2009                   DENT               MO   DEPT OF HIGHWAYS

            ROUTE TT EAST OF ROUTE 19 IS CLOSED DUE TO FLOODING.

0330 PM     FLOOD            9 ESE EMINENCE          37.11N 91.20W
10/29/2009                   SHANNON            MO   DEPT OF HIGHWAYS

            ROUTE NN ALONG ROCKY CREEK CLOSED DUE TO FLOODING.

0331 PM     FLASH FLOOD      HARTVILLE               37.25N 92.51W
10/29/2009                   WRIGHT             MO   CO-OP OBSERVER

            HAVE HAD 1 INCH AND AHALF OF RAINFALL, 62 DEGREES
            CURRENTLY. SOME LOW WATER CROSSINGS ARE STARTING TO
            BECOME IMPASSIBLE AT THIS TIME.

0405 PM     TSTM WND DMG     NEOSHO                  36.87N 94.37W
10/29/2009                   NEWTON             MO   LAW ENFORCEMENT

            WINDOWS WERE REPORTED TO BE BLOWN OUT OF BUILDINGS WITH
            AT LEAST ONE BUILDING SUFFERING STRUCTUAL DAMANGE...ALONG
            WITH POWER POLES AND TREES REPORTED TO BE DOWNED. A
            TRACKER TRAILER WAS ALSO REPORTED TO BE BLOWN OVER IN A
            PARKING LOT IN THE CITY OF NEOSHO. DAMAGE EXTENDED FROM
            SOUTHWEST NEOSHO TO JUST NORTH OF BUSINESS 60 ON THE
            NORTHEAST SIDE OF THE CITY.

0406 PM     FLOOD            3 W MOUNTAIN GROVE      37.13N 92.32W
10/29/2009                   WRIGHT             MO   LAW ENFORCEMENT

            SEVERAL LOW WATER CROSSINGS ON COUNTY ROADS ARE REPORTED
            TO BE FLOODED WEST OF MOUNTAIN GROVE.

0850 PM     FLOOD            SPRINGFIELD             37.20N 93.29W
10/29/2009                   GREENE             MO   LAW ENFORCEMENT

            NUMEROUS FLOODED ROADS IN THE CITY OF SPRINGFIELD
            INCLUDING INTERSECTIONS OF- MT VERNON AND BROADWAY,
            DIVISION AND WELLER, CHESTNUT AND GRANT, GRANT AND
            COMMERCIAL, GRANT AND KEARNEY, HILLCREST AND SUNSHINE,
            BATTLEFIELD AND FORT, CHESTNUT AND OHARA, CAMPBELL AND
            SUNSHINE AND DIVISION AND WEST BYPASS.

0907 PM     FLASH FLOOD      1 N BRADLEYVILLE        36.80N 92.91W
10/29/2009                   TANEY              MO   CO-OP OBSERVER

            WATER OVER OLD CHEESE PLANT ROAD AT LITTLE BEAVER CREEK
            AND SEVERAL CREEKS AND STREAMS BANK FULL IN EASTERN TANEY
            COUNTY

0907 PM     FLASH FLOOD      HARTVILLE               37.25N 92.51W
10/29/2009                   WRIGHT             MO   CO-OP OBSERVER

            HAVE RECEIVED 2 ADDITIONAL INCHES OF RAINFALL FOR STORM
            TOTAL SO FAR OF 3 AND ONE HALF INCHES AT HIS TIME ALL LOW
            WATER CROSSINGS ARE IMPASSABLE.

1002 PM     FLASH FLOOD      3 N TURTLE              37.57N 91.42W
10/29/2009                   DENT               MO   CO-OP OBSERVER

            AT THIS TIME THE STORM TOTAL IS 2.55 INCHES AT THIS
            LOCATION. MANY LOW WATER CROSSINGS IMPASSIBLE.

1025 PM     FLASH FLOOD      3 NNW GOODHOPE          36.95N 92.83W
10/29/2009                   DOUGLAS            MO   AMATEUR RADIO

            WATER RESCUE IN PROGRESS ON HIGHWAY NN BETWEEN TWO LOW
            WATER CROSSINGS. WATER IS INCREASING IN DEPTH.

1025 PM     FLASH FLOOD      AVA                     36.95N 92.66W
10/29/2009                   DOUGLAS            MO   EMERGENCY MNGR

            NUMEROUS ROADS CLOSED WITHIN THE CITY OF AVA AND ACROSS
            DOUGLAS COUNTY

1045 PM     FLASH FLOOD      HARTVILLE               37.25N 92.51W
10/29/2009                   WRIGHT             MO   CO-OP OBSERVER

            WATER DAMAGE LIMITED TO A HANDFUL OF HOMES DUE TO FLASH
            FLOODING ALSO NUMEROUS ROADS WERE CLOSED, HOWEVER MOST
            ARE OPEN NOW EXCEPT FOR A FEW STATE ROUTES. STATE ROUTE E
            NORTH OF 38 IN HARTVILLE AREA AB IN MANSFIELD AREA.

1100 PM     FLASH FLOOD      BUFFALO                 37.64N 93.09W
10/29/2009                   DALLAS             MO   PUBLIC

            STATE ROUTE C AND A FEW OTHER COUNTY ROADS IN THE
            VICINITY OF LINDLEY CREEK ARE FLOODED AND IMPASSABLE BY
            VEHICLE.

1105 PM     FLASH FLOOD      MANSFIELD               37.11N 92.58W
10/29/2009                   WRIGHT             MO   LAW ENFORCEMENT

            NUMEROUS REPORTS OF FLOODING THROUGHOUT WRIGHT COUNTY.
            TWO SENIOR HOUSING COMPLEXES ARE BEING EVACUATED IN
            MANSFIELD. THE FIRST NEAR MAPLE AVE AND BUSINESS 5...THE
            SECOND NEAR OAK AND BUSINESS 5. OTHER REPORTS OF PROPANE
            TANKS FLOATING IN YARDS IN BOTH MANSFIELD AND HARTVILLE.

1113 PM     FLOOD            2 ESE PLEASANT HOPE     37.45N 93.24W
10/29/2009                   POLK               MO   EMERGENCY MNGR

            HWY 215 AT THE POMME DE TERRE RIVER CLOSED DUE TO
            FLOODING.

1113 PM     FLOOD            2 ESE FLEMINGTON        37.80N 93.46W
10/29/2009                   POLK               MO   EMERGENCY MNGR

            WATER RESCUE DUE TO FLOODING ON HWY V BETWEEN HWY 83 AND
            HWY 0.

1113 PM     FLOOD            2 NNE PLEASANT HOPE     37.49N 93.26W
10/29/2009                   POLK               MO   EMERGENCY MNGR

            HWY H AT THE POMME DE TERRE RIVER CLOSED DUE TO FLOODING.

1115 PM     FLASH FLOOD      7 NE AVA                37.02N 92.57W
10/29/2009                   DOUGLAS            MO   EMERGENCY MNGR

            STATE ROUTE U IN NORTH CENTRAL DOUGLAS COUNTY...BETWEEN
            AVA AND MANSFIELD...IS CLOSED DUE TO FLOODING. DOUGLAS
            COUNTY EM ALSO REPORTS NUMEROUS LOW WATER CROSSINGS
            FLOODED ACROSS COUNTY WIDE.

1120 PM     FLASH FLOOD      GAINESVILLE             36.60N 92.43W
10/29/2009                   OZARK              MO   LAW ENFORCEMENT

            LOW WATER CROSSINGS FLOODED AREA WIDE.

1120 PM     FLASH FLOOD      6 S GAINESVILLE         36.52N 92.43W
10/29/2009                   OZARK              MO   LAW ENFORCEMENT

            HIGHWAY T 5 MILES EAST OF ROUTE 5 IS CLOSED

1120 PM     FLASH FLOOD      6 NE GAINESVILLE        36.66N 92.35W
10/29/2009                   OZARK              MO   LAW ENFORCEMENT

            SEVERAL LOW WATER CROSSINGS FLOODED WHERE HIGHWAY AA
            TURNS INTO COUNTY ROAD 314.

1120 PM     FLASH FLOOD      TECUMSEH                36.59N 92.29W
10/29/2009                   OZARK              MO   LAW ENFORCEMENT

            SMOKEY ROAD IS CLOSED DUE TO FLOODING

1120 PM     FLASH FLOOD      3 NE THORNFIELD         36.74N 92.62W
10/29/2009                   OZARK              MO   LAW ENFORCEMENT

            COUNTY ROAD 830 IS CLOSED DUE TO FLOODING.

1139 PM     FLASH FLOOD      4 E MANSFIELD           37.11N 92.51W
10/29/2009                   WRIGHT             MO   LAW ENFORCEMENT

            WESTBOUND US 60 1 MI WEST OF MACOMB WATER - 1 FOOT OF
            WATER OVER THE ROAD AND SEVERAL VEHICLES WASHED OFF THE
            ROAD.

1139 PM     FLASH FLOOD      2 E MANSFIELD           37.11N 92.54W
10/29/2009                   WRIGHT             MO   LAW ENFORCEMENT

            WATER REPORTED OVER THE ROAD ON WESTBOUND US 60 AT
            CRAVENS RD.

1139 PM     FLASH FLOOD      DUNCAN                  37.28N 92.69W
10/29/2009                   WRIGHT             MO   AMATEUR RADIO

            HWY 38 AT THE WRIGHT AND WEBSTER COUNTY LINE COMPLETELY
            WASHED OUT.

1139 PM     FLASH FLOOD      1 N HARTVILLE           37.27N 92.51W
10/29/2009                   WRIGHT             MO   LAW ENFORCEMENT

            HWY 5 NORTH OF HARTVILLE- WATER REPORTED OVER THE ROAD

1143 PM     FLOOD            MCDOWELL                36.82N 93.79W
10/29/2009                   BARRY              MO   AMATEUR RADIO

            STATE ROUTE C IN THE VICINITY OF FLAT CREEK IS FLOODED

1144 PM     FLASH FLOOD      2 WSW MOODY             36.52N 92.02W
10/29/2009                   HOWELL             MO   LAW ENFORCEMENT

            COUNTY ROAD 142 IS FLOODED

1145 PM     FLASH FLOOD      5 WSW AVA               36.92N 92.74W
10/29/2009                   DOUGLAS            MO   EMERGENCY MNGR

            WATER RESCUE ONGOING ALONG HIGHWAY Y NEAR THE
            INTERSECTION OF 519

1145 PM     FLASH FLOOD      5 SSW DIXON             37.92N 92.13W
10/29/2009                   PULASKI            MO   LAW ENFORCEMENT

            ROUTE O AT JONES CREEK IS CLOSED DUE TO FLOODING

1149 PM     FLASH FLOOD      1 N ROLLA               37.97N 91.77W
10/29/2009                   PHELPS             MO   LAW ENFORCEMENT

            HWY E 1 MILE NORTH OF ROLLA CLOSED DUE TO FLOODING.

1149 PM     FLASH FLOOD      3 SW JEROME             37.90N 92.02W
10/29/2009                   PHELPS             MO   LAW ENFORCEMENT

            HWY J CLOSED AT NUMEROUS LOCATIONS.

1149 PM     FLASH FLOOD      12 NW EDGAR SPRINGS     37.83N 92.02W
10/29/2009                   PHELPS             MO   LAW ENFORCEMENT

            ROUTE J AT BIG PINEY RIVER CLOSED DUE TO FLOODING

1149 PM     FLASH FLOOD      4 NW ROLLA              37.99N 91.82W
10/29/2009                   PHELPS             MO   LAW ENFORCEMENT

            ROUTE E NORTH OF HH JUNCTION CLOSED

1159 PM     FLASH FLOOD      5 S DIGGINS             37.10N 92.86W
10/29/2009                   WEBSTER            MO   LAW ENFORCEMENT

            DILLON RD AT CARDWELL CHAPEL RD CLOSED DUE TO FLOODING
            FROM FINLEY CREEK

1159 PM     FLASH FLOOD      5 WSW MARSHFIELD        37.32N 92.99W
10/29/2009                   WEBSTER            MO   LAW ENFORCEMENT

            WATER RESCUE ONGOING AT THE LOW WATER CROSSING ALONG
            GREENWOOD RD.

1249 AM     FLASH FLOOD      NEWBURG                 37.91N 91.90W
10/30/2009                   PHELPS             MO   LAW ENFORCEMENT

            SEVERAL STREETS FLOODED AND IMPASSABLE.

0100 AM     FLASH FLOOD      5 S MONTREAL            37.90N 92.59W
10/30/2009                   CAMDEN             MO   DEPT OF HIGHWAYS

            STATE ROUTE BB BETWEEN PRITCHETT RD AND BROWN SCHOOL RD
            IS CLOSED DUE TO FLOODING

0100 AM     FLASH FLOOD      2 ENE WINONA            37.02N 91.28W
10/30/2009                   SHANNON            MO   DEPT OF HIGHWAYS

            ROUTE H APPROXIMATELY 2.5 MILES AFTER MO 19 IS CLOSED DUE
            TO FLOODING

0100 AM     FLASH FLOOD      6 NW STOUTLAND          37.87N 92.59W
10/30/2009                   CAMDEN             MO   DEPT OF HIGHWAYS

            STATE ROUTE H AT RED ROBIN RD IS CLOSED DUE TO FLOODING

0150 AM     FLASH FLOOD      6 S ROLLA               37.86N 91.77W
10/30/2009                   PHELPS             MO   LAW ENFORCEMENT

            HOMES BEING EVACUATED ALONG BEAVER CREEK SOUTH OF ROLLA.

0700 AM     HEAVY RAIN       HARTVILLE               37.25N 92.51W
10/30/2009  M3.35 INCH       WRIGHT             MO   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 E WEST PLAINS         36.73N 91.82W
10/30/2009  M3.00 INCH       HOWELL             MO   CO-OP OBSERVER

0700 AM     HEAVY RAIN       5 N WASOLA              36.87N 92.58W
10/30/2009  M3.55 INCH       DOUGLAS            MO   CO-OP OBSERVER

0700 AM     HEAVY RAIN       ROLLA                   37.95N 91.77W
10/30/2009  M3.20 INCH       PHELPS             MO   CO-OP OBSERVER

0700 AM     HEAVY RAIN       FORT LEONARD WOOD       37.71N 92.16W
10/30/2009  M3.15 INCH       PULASKI            MO   CO-OP OBSERVER

0818 AM     HEAVY RAIN       SEYMOUR                 37.15N 92.77W
10/30/2009  M3.20 INCH       WEBSTER            MO   CO-OP OBSERVER

            WE REPORT 3.20 INCHES OF RAIN FROM THE PASSING STORM AND
            HAVE ALSO HAD 12.74 FOR THE MONTH.

&&

AFOSTER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 7:38 PM CDTRiver Flood WarningSGFShannon30 hr
Oct 29, 7:48 PM CDTRiver Flood WarningSGFPulaski61 hr
Oct 29, 8:09 PM CDTAreal Flood WarningSGFChristian, Dallas, Greene, Polk, Stone10 hr
Oct 29, 8:57 PM CDTFlash Flood WarningSGFChristian, Douglas, Ozark, Taney6 hr
Oct 29, 9:22 PM CDTFlash Flood WarningSGFDallas, Douglas, Howell, Laclede, Oregon, Shannon and 3 more6 hr
Oct 29, 9:40 PM CDTFlash Flood WarningSGFCamden, Dent, Maries, Miller, Morgan, Phelps and 1 more5 hr
Oct 29, 10:31 PM CDTFlash Flood WarningSGFDallas, Greene, Polk7 min
Oct 30, 12:04 AM CDTAreal Flood WarningSGFBarry6 hr
Oct 30, 1:16 AM CDTAreal Flood WarningSGFBenton, Hickory5 hr
Oct 30, 2:03 AM CDTRiver Flood WarningSGFPhelps4 days
Oct 30, 2:49 AM CDTAreal Flood WarningSGFBarry, Benton, Camden, Christian, Dallas, Greene and 7 more15 hr
Oct 30, 2:59 AM CDTFlash Flood WarningSGFDent, Douglas, Howell, Laclede, Maries, Oregon and 6 more6 hr
Oct 30, 8:59 AM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Howell, Laclede, Maries and 7 more9 hr
Oct 30, 10:35 AM CDTRiver Flood WarningSGFVernon42 hr
Oct 30, 5:40 PM CDTRiver Flood WarningSGFLaclede35 hr
Oct 30, 6:00 PM CDTAreal Flood WarningSGFBarry, Benton, Camden, Christian, Dallas, Dent and 19 more18 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.